# SDR AWXA9700089

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 664700500A4A
- Condition: Damaged
- Location: Nlg Uplock Act
- Part time: 5,520 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CREW CALLED OUTBOUND WITH CLASS 1 LDG GEAR DOORS NOT CLOSED WITH LGCIU 1 AND 2 FAULTS.  PERFORMED MANUAL GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  FOUND THE NOSE GEAR UPLOCK ACT ATTACH BOLT, BUSHINGS AND NUT BACKED OUT OF THE SUPPORT BRACKET.  NEW BUSHINGS REINSTALLED AND RESHIMMED.  REMOVED AND REPLACED LGCIU 1 AND 2.
